# SDR MWEA050101

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,877 hours, 44,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3920274525
- Condition: Frayed
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT CABLE HAS A SINGLE STRAND STICKING OUT ADJACENT TO PULLEY BRACKET INBOARD OF SLAT DRIVER.  REMOVED AND REPLACED PULLEY ON BRACKET JUST INBOARD OF DRIVE TRACK NR 13.
